Show simple item record

dc.contributor.authorHenderson, Johnny ( Orcid Icon 0000-0001-7288-5168 )
dc.date.accessioned2021-05-13T19:47:32Z
dc.date.available2021-05-13T19:47:32Z
dc.date.issued2004-10-05
dc.identifier.citationHenderson, J. (2004). Double solutions of three-point boundary-value problems for second-order differential equations. Electronic Journal of Differential Equations, 2004(115), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13535
dc.description.abstract

A double fixed point theorem is applied to yield the existence of at least two nonnegative solutions for the three-point boundary-value problem for a second-order differential equation,

y'' + ƒ(y) = 0, 0 ≤ t ≤ 1,
y(0) = 0, y(p) - y(1) = 0,

where 0 < p < 1 is fixed, and ƒ : ℝ → [0, ∞) is continuous.

en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectFixed point theoremen_US
dc.subjectThree-pointen_US
dc.subjectBoundary-value problemen_US
dc.titleDouble solutions of three-point boundary-value problems for second-order differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record